Home | Recent Submissions | Search | Diagnosis | Quiz | Submit an Image | Index | Blog |About GSA
<< Back to Diagnosis Page  
Image Number 2617 (Stevens Johnson syndrome)


Diagnosis: Stevens Johnson syndrome

Site: Foot,dorsum

Sex: F

Age: 60

Type: Clinical

Description: Severe bullous reaction.

Submitted by: Nameer Al-Sudany

View Full Size

Differential Diagnosis


A 60-year-old woman presented with severe drug-induced reaction on both lower limbs with few lesions elsewhere in addition to mucosal involvement of the mouth of two days duration. The insulting drug was sulfonamide and the onset of the rash was within 48 hours of taking the drug. The rash comprised of bilateral symmetrical bullae on a background of erythematous macules and patches in addition to erosions and peeling.

View a video of this topic


Search DermNetNZ   eMedicine   PubMed   Dermatology Online   Archives   JAAD for "Stevens Johnson syndrome"

buy accutane
Home  |  Recent Submissions  |  Search  | Diagnosis  |  Quiz  |  Submit an Image  |  Index  |  About GSA

Copyright © 2005 Global Skin Atlas